# SDR SWAA2023050530844

- Difficulty date: April 24, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #A114-007. CABIN FLOOROARD PANEL 242AF HAS AREAS OF PULLED FIBERS ALNOG EDGES AND CENTER ON UPPER SURGACE.<[01] WORK ACCOMPLISHED ON NON-ROUTINE TTG8Q00KMD1G;[02] VERIFIED STEP 1
